RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 6, Pages 853–861 (Mi mz1355)  

This article is cited in 2 scientific papers (total in 2 papers)

Multidimensional conjugation operators and deformations of the classes $Z(\omega^{(2)};C(T^m))$

M. M. Lekishvili, A. N. Danelia

Tbilisi Ivane Javakhishvili State University

Abstract: The smoothness of conjugate functions of several variables is studied in terms of the second moduli of smoothness. It is proved that in a sufficiently general case the invariance of the classes considered is violated in just the same way as for classes specified by moduli of continuity.

DOI: https://doi.org/10.4213/mzm1355

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:6, 752–759

Bibliographic databases:

UDC: 517.51
Received: 05.01.1997

Citation: M. M. Lekishvili, A. N. Danelia, “Multidimensional conjugation operators and deformations of the classes $Z(\omega^{(2)};C(T^m))$”, Mat. Zametki, 63:6 (1998), 853–861; Math. Notes, 63:6 (1998), 752–759

Citation in format AMSBIB
\Bibitem{LekDan98}
\by M.~M.~Lekishvili, A.~N.~Danelia
\paper Multidimensional conjugation operators and deformations of the classes $Z(\omega^{(2)};C(T^m))$
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 6
\pages 853--861
\mathnet{http://mi.mathnet.ru/mz1355}
\crossref{https://doi.org/10.4213/mzm1355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1679217}
\zmath{https://zbmath.org/?q=an:0919.42011}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 6
\pages 752--759
\crossref{https://doi.org/10.1007/BF02312768}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600027}


Linking options:
  • http://mi.mathnet.ru/eng/mz1355
  • https://doi.org/10.4213/mzm1355
  • http://mi.mathnet.ru/eng/mz/v63/i6/p853

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Danelia A., “Conjugate Function and the Modulus of Continuity of K-Th Order”, Acta Math. Hung., 138:3 (2013), 281–293  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Danelia A., “Conjugate Functions and the Modulus of Smoothness of Fractional Order”, J. Contemp. Math. Anal.-Armen. Aca., 53:5 (2018), 288–293  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:327
    Full text:92
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020